Linear differential systems and invariant realizations of differential-geometric structures
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 22-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_7_a2,
author = {A. M. Vasil'ev},
title = {Linear differential systems and invariant realizations of differential-geometric structures},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {22--34},
year = {1984},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_7_a2/}
}
A. M. Vasil'ev. Linear differential systems and invariant realizations of differential-geometric structures. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 22-34. http://geodesic.mathdoc.fr/item/IVM_1984_7_a2/